Syntheroid

Comments abut vitamins, herbs, incantations - anything helpful to hair
Post Reply
Dknuckle
Posts: 4
Joined: Mon Oct 22, 2012 4:52 pm

Syntheroid

Post by Dknuckle »

Hi All,
I'm new to the discussion boards. I have been losing my hair since age 25 and I'm now 42. I'm about a 3(vertex) on the norwood scale. I'm also a natural bodybuilder (non-steriod) that has competed on the regional level. Anyway, I was recomended a supplement called Syntheroid which is a natural testosterone booster. The claims on it's website are that it increases muscle, increases libido, increases fat loss, increases energy and improves recovery. If you do a search on testosterone boosters, this one always is rated # 1 on all the non-bias reviews. see http://www.testosteronesupplements.org/ So, I decided to give it a try. I have been taking the supplement for 60 days. The only thing I can honestly say that it does is give me more energy. That's it. It's natural energy too, no caffine or stimulants of any kind.I don't see any more fatloss, strength, muscle growth, increased libido, etc. However, the reason I am posting this is becasue a strange thing happened to me when taking this. MY HAIR BEGAN TO GROW! the change was pretty profound too. Hair thickened up all over my head. The vellus hairs on my head began turning into real hair, long and think. My hair isn't all filled in yet, but it's getting there. I can run my fingers through my hair now over 50 times and nothing falls out. Before about 30-50 hairs would fall out. However, I have no idea why. Right now, I'm only buying this supplement for it's hair regrowth properties since it's claims that it do everything else were for me false. The price of this stuff is steep too...54.95 for a one month supply. I was wondering if someone could shed some light on this subject. I's sure there are only 1 or two ingredients that are causing the regrowh, so I wanted to see if anyone could help me pinpoint them. I'm sure I could by the ingreditents much cheaper than 54.95 a bottle. So here is a listing of the ingrediets, if someone could look these over and let me know which ones may be aiding in my hair growth, it would be much appreciated. Thanks

Tribulus Terrestris 650 mg
Testofen 300 mg
Aminogen 250 mg
Coleus forskohlii 125 mg
Milk Thistle 120 mg
Alpha lipoic acid 100 mg
Eurycoma Longifolia 100 mg
Horny goat weed 100 mg
Bioperine 15 mg

hank
Posts: 16
Joined: Sun Jun 24, 2012 5:47 pm

Re: Syntheroid

Post by hank »

First of all congratulation on your regrowth, though i doubt if the test booster really has thickened your hair, you had thinning hair due to mpb in the first place. It might be that research haven't sorted out the hair loss puzzle as of yet, but a few compounded herbs and vitamins is for sure not the missing brick. However that being said, if you had a deficit, malnutrition or something alike, which the test booster solved, you might have experienced thickening. But hardly that fast.

So if the effect really is due to the test booster, the answer is hormonal manipulation in one kind or another. Tribulus is very ineffective in the studies i've seen, pretty much same as placebo in double blind studies. Testofen is used in bodybuilding circles in pct, and the effect i've heard and the only study done on it, shows a good effect on libido, though not measurable in test levels. Alpha lipoic acid and bioperine is in the same category, so called bioenchancemen and IMHO hardly worth the money, supposedly improves the utilization of nutrition if this had any effect on hair its because it balances out malnutrition, but this effect would take months. Coleus is not the answer either, used for people maintaining a weight loss. Milk thissle is a miracle product i reckon, no measurable effect what-so-ever. Eurycoma longifolia and horny goat weed are natural afrodisacums, effect on hormones unknown but existing, my best guess is these fellas if you really think the answer to your regrowth is to be found in a test booster. Im reluctant though.

regards
Hank

Dknuckle
Posts: 4
Joined: Mon Oct 22, 2012 4:52 pm

Re: Syntheroid

Post by Dknuckle »

Hank,
Thank you very much for the response. Something you wrote hit me like a ton of bricks reguarding what you said about the time frame bieng too short. Three months ago, I began taking an extra strength "prostate health" complex. This supplement contains the following.
Saw Palmetto-320 mg
Pumpkin Seed Oil-40 mg
Pygeum bark-10 mg
vitamin B6-5 mg
zinc-15 mg

I started taking this for hairloss, but didn't notice anything. However, my thought is that it may have taken 4 months to "kick in". What do you think?
It's frustrating for me....My free testosterone levels have tapered off quite a bit since I turned 39, so I started taking the Syntheroid to try and increase them. I have have a check up in a month so I'm going to order blood work to see if they have improved. I'm not feeling great about it though. Generally if my hair loss improves improves (which I'm happy about) it usually means a dip in T. Not a great thing for me as a natural bodybuilder. Saw Palmetto improves my hair loss but lowers my testoserone and sex drive. So I'm left with the decision to either abandon saw palmetto or just shave my head. I know guys who have done Propecia and said thier sex drive is non-exisitant. Even though DHT is the culprit for hair loss, it plays a major role in sex drive. Any thoughts or advice would be great. My doctor doesn't see hair loss as a big deal (he's bald), and said as long as your healthy hair loss is part of the aging process. Thanks

hank
Posts: 16
Joined: Sun Jun 24, 2012 5:47 pm

Re: Syntheroid

Post by hank »

Ahhh see, here youre getting somewhere. First of all, the effect of replenishing a zinc deficit is not to be underestimated as regard to hair loss. Saw palmetto is another key to yourr regrowth, this is supposedly a natural replacement for finasteride. Thus not a miracle product, the effect is questioned however.

Fin increases testosterone, but reduces the conversion of free serum t into dht. From a bodybuilding point of view, this is good. Be aware that they test for this at competition and drug tests, both due to the test increase but more since it masks indicators of other substance abuse (deca for instance).

Lol i sound like someone doing roids.

Best advice is try the scalp exercise for a 6 months, reevaluate your situation, and if stabilization is achieved continue this regimen, if not you should consider propecia. Don't be freaked out be the price, splitting proscar/fincar or buying generics from overseas are not pricey at all.

Dknuckle
Posts: 4
Joined: Mon Oct 22, 2012 4:52 pm

Re: Syntheroid

Post by Dknuckle »

Hank, Thanks again. I have never considered taking Propecia due to the numerous side affects I geep hearing about. A lot of guys saying that it gives them errectile disfuction that cannot be reversed even after stopping using the product. This scares the hell out of me! There was even an article on Yahoo Health about men with permanent ED due to Propecia. I'd like to try it, but I don't want ED at 42 yrs. old. Any insight on this and why it may happen?

hank
Posts: 16
Joined: Sun Jun 24, 2012 5:47 pm

Re: Syntheroid

Post by hank »

First of all, avoid all those weird hair loss forums and propeciahelp.com. What you'll experience is a lot of sad (bald) guys who have had a shitty experience with meds, or hopelessly trying to avoid meds for one reason or another. You don't want to become a part of that. Trust me.

Next thing is educate yourself, now that might include visiting those very same forums, a lot of good info there, but remember why youre there. Always bear in mind who is represented there, everything else being equal; the guys with the least effect. The ones with good effect live their life.

In short the ED is due to two things; 1. change in your hormonal profile 2. noncebo effect, being that you hype around the fact that fin MIGHT cause ed, and then i guess its pretty self-fulfilling once you start dwindling on the thought. The sides are not permanent.

So as regard to the side effects, yes there is side effects, some are rather nasty, but these are extreemly rare. Read some clinical studies, and do not rely your choice on a couple of forums. I've taken propecia for 2 months, with no side-effects what-so-ever and good results (possibly due to SE as well). Those are the storys far between on propeciahelp, since those who turn to these sites are the ones who got ED. Now should you decide on jumping on the fin wagon, and be so unlucky to get side effects, consider not stopping but just lowering the dose.

In the end its really just about making an educated choice, i dont regret for a moment having chosen the way i did. And no, im not "lucky" for having no side-effects, this is what is to be expected. I was unlucky if i had any. Big difference.

/Hank

Dknuckle
Posts: 4
Joined: Mon Oct 22, 2012 4:52 pm

Re: Syntheroid

Post by Dknuckle »

Hank, I will research this and yes your right, I do know guys who use it and don't get ED. Let me ask you something though, can taking fin actually raise your blood testosterone and increase libido? I'll ceck it out and Thanks!

hank
Posts: 16
Joined: Sun Jun 24, 2012 5:47 pm

Re: Syntheroid

Post by hank »

In reality ED is rarely linked directly to hypergondanism or low testosterone, as long as within reasonable ranges. High test invokes increased libido though, so you might initially experience some slight irregularities but eventually end up a little better.

I presume you by blood testorone means serum testosterone.

regards
Hank

Post Reply